I was discovered to have ITP last Nov. 2015 when upon visit to my Hematologist, my platelet was only 2500. Then and there, numerous medications/operation were given to me (ie I underwent BMA (bone marrow assessment and the doctors said "my bone marrow is fine and healthy". After discharged from hospital (after two months stay), my platelet went up to 101K then went down again to 64K then 47K to 34K (in three weeks). My doctor decided to stop my taking of Warfarin and instead, I was given Rituximab (once-a week for four weeks). After my first taking of Rituximab, my platelet went up from 34K to 50K. He advised me again to continue taking Eltrombopag (75mg) and Warfarin (3mg) everyday as well as once-a-week (for a month) Rituximab. My concern is that after injecting Rituximab into my body, I feel much of muscle pain (as if my muscles/bones are being ripped). I told to the doctor about it but he ordered me to continue the Rituximab. Anybody who feels the same (body/muscle pain) after injecting Rituximab into your body?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.